# SDR QXEA0300031

- Difficulty date: January 6, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 11,083 hours, 15,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Backed Out
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- MAIN CABIN DOOR WILL NOT OPEN. FOUND AFT HANDRAIL EXTENSION PIVOT BUSHING BACKED OUT.  RESECURED BUSHING.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
